ON CONNECTEDNESS VIA A SEQUENTIAL METHOD


Cakalli H., MUCUK O.

REVISTA DE LA UNION MATEMATICA ARGENTINA, vol.54, no.2, pp.101-109, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 2
  • Publication Date: 2013
  • Title of Journal : REVISTA DE LA UNION MATEMATICA ARGENTINA
  • Page Numbers: pp.101-109

Abstract

Recently, the first author has introduced a concept of G-sequential connectedness in the sense that a non-empty subset A of a Hausdorff topological group X is G-sequentially connected if the only subsets of A which are both G-sequentially open and G-sequentially closed are A and the empty set empty set. In this paper we investigate further properties of G-sequential connectedness and obtain some interesting results.